تقارن جواب بهین برای دامنه‌ای متقارن

نوع مقاله: مقاله پژوهشی

نویسندگان

گروه ریاضی، دانشگاه شهید چمران اهواز

چکیده

در این مقاله یک مساله بیشینه سازی وابسته به یک معادله لاپلاسین با شرط مرزی دیریکله را، روی دسته تجدید آرایش های یک تابع نامنفی، در نظر می‌گیریم. وقتی دامنه‌ی معادله متقارن باشد، تحت شرایط خاص، ثابت می‌کنیم که جواب بهین مساله ماکزیمم سازی وابسته به آن نیز متقارن خواهد بود. همچنین نشان می‌دهیم که جواب بهین یکتاست.

کلیدواژه‌ها

موضوعات


عنوان مقاله [English]

Symmetry of optimal solution when domain is symmetric

نویسندگان [English]

  • Mohsen Zivari-Rezapour
  • Mehdi Jalalvand
Department of Mathematics, Shahid Chamran University of Ahvaz, Ahvaz, Iran
چکیده [English]

In this paper, we consider a maximization problem related to a Laplacian equation with Dirichlet boundary conditions, where the admissible set is a rearrangement class of a non-negative function. When the domain of the equation is symmetric, under some suitable assumptions, we prove that the optimal solution of the maximization problem is symmetric and unique.

کلیدواژه‌ها [English]

  • Laplacian equation
  • maximization problem
  • optimal solution
  • Rearrangement
  • symmetry
  • uniqueness
 [1] Badiale, M. and Serra, E. (2011). Semilinear elliptic equations for beginners, Existence results via the variational approach, Universitext, Springer, London, ISBN: 978-0-85729-226-1.

[2] Brothers, J.E. and Ziemer, W.P. (1988). Minimal rearrangements of Sobolev functions, Reine Angew. Math., 384, 153-179.

[3] Burton, G.R. (1987). Rearrangements of Functions, Maximization of Convex Functionals, and Vortex Rings, Math. Ann., 276, 225-253.

[4] Burton, G.R. (1989). Variational problems on classes of rearrangements and multiple configurations for steady vortices, Ann. Inst. Henri Poincare, 6, 295-319.

[5] Kawohl, B. (1985). Rearrangements and Convexity of Level Sets in PDE, Lectures Notes in Mathematics, 1150, Berlin.

[6] Zivari-Rezapour, M. (2013). Maximax rearrangement optimization related to a homogeneous Dirichlet problem, Arab. J. Math. 2, 427-433.